# SDR 99ZZZX1879

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N940SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8135
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Tab
- Part number: 053200110
- Condition: Out Of Adjust
- Location: Elevator
- Part time: 9 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NEW CESSNA AT FACTORY HAD TRIM TAB INCORRECTLY ADJUSTED.  WHEN TRIM WHEEL IN COCKPIT ALIGNED TO TAKEOFF POSITION, TRIM TAB WAS DOWN .25 INCH INSTEAD OF STREAMLINED.  AFTER FERRY-FLIGHT TO HOME STATION, TAB WAS ADJUSTED TO NEUTRAL AND STOPS ADJUSTED FOR CORRECT TRAVEL.
